ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

Volume 25, 2023, Issue 4

Weighted Composition Operators on Quasi-Banach Weighted Sequence Spaces


Abanin, A. V. , Mannanikov, R. S.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.5-19
DOI 10.46698/x5057-2500-3053-t
 

On \(b\)-Weakly Demicompact Operators on Banach Lattices


Benkhaled, H. , Jeribi, A.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.20-28
DOI 10.46698/b8543-3760-0663-r
 

Size-Dependent Model of Electroelasticity for a Solid Coated Cylinder


Vatulyan, A. O.  , Nesterov, S. A.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.29-40
DOI 10.46698/q5632-5654-3734-n
 

Inverse Problem for the Heat Equation with Two Unknown Coefficients


Ishmeev, M. R.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.41-49
DOI 10.46698/l6995-7714-5336-s
 

A Priori Estimates of the Positive Real or Imaginary Part of a Generalized Analytic Function


Klimentov, S. B.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.50-57
DOI 10.46698/q1367-9905-0509-t
 

On Analogues of the Fuhrmann's Theorem on the Lobachevsky Plane


Kostin, A. V.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.58-67
DOI 10.46698/d0031-4733-6473-n
 

Averaging of a High-Frequency Hyperbolic System of Quasi-Linear Equations with Large Terms


Levenshtam, V. B.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.68-79
DOI 10.46698/a2304-7639-9051-d
 

Periodic Trajectories of Nonlinear Circular Gene Network Models


Minushkina, L. S.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.80-90
DOI 10.46698/p2633-9872-2872-p
 

On Janowski Type Harmonic Functions Associated with the Wright Hypergeometric Functions


Murugusundaramoorthy, G. , Porwal, S.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.91-102
DOI 10.46698/b2503-7977-9793-e
 

Description of Weakly Periodic Ground States for the Potts Model with External Field and a Countable Set of Spin Values on a Cayley Tree


Rahmatullaev, M. M. , Rasulova, M. A.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.103-119
DOI 10.46698/w5733-9015-3471-i
 

The Tricomi-Neymann Problem for a Three-Dimensional Mixed-Type Equation with Singular Coefficients


Urinov, A. K. , Karimov, K. T.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.120-134
DOI 10.46698/n1128-9779-9257-d
 

On Normal Subgroups of the Group Representation of the Cayley Tree


Haydarov, F. H.
Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.135-142
DOI 10.46698/l0184-0874-2706-y
 

Alexander Ovanesovich Vatulyan (on his 70th anniversary)



Vladikavkaz Mathematical Journal. 2023 . Vol. 25. Issue 4. P.143-147
 

You can subscribe to the table of contents of the new issue of this journal at the following link.

 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт